# SDR FDEA201207232880

- Difficulty date: July 23, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 76,029 hours, 34,071 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Zone 100
- Part time: 34,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF NR 2 ACM EXHAUST CRACKED.   REPAIRED CORNER ACM EXHAUST AS REQUIRED IAW SRM 53-20-00, FIG 2.
